# SDR USAA960623

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991224617
- Condition: Cracked
- Location: Bs 1038
- Part time: 74,679 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q3-C2 CHECK, FOUND 3 INCH CRACK IN FRAME WEB STATION 1038 LONGERON 5L AND 9L.  SPLICED IN SECTION OF WEB PER EA NR 33533.  (M)
